# SDR USAA2010092092043

- Difficulty date: September 5, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- Aircraft time: 61,335 hours, 38,374 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - CRACK ON FLOORBEAM SUPPORT AT BS 500B BETWEEN S20L TO S21L.  REPAIRED FLOORBEAM SUPPORT AT BS 500B BETWEEN S20L TO S21L IAW B737 SRM 53-00-07.
